International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 8, Pages 1283-1290
Stability in a ball-partition problem
1Department of Mathematics, Texas A&M University, College Station 77843, TX, USA
2Max Planck Institute for Mathematics in the Sciences, Inselstraβe 22, Leipzig 04103, Germany
Received 16 August 2004
Copyright © 2005 Thomas I. Vogel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Stability for a capillary problem with surfaces meeting along a singular curve is analyzed using